Hauptmenü
  • Autor
    • Carl, Wolfgang
  • TitelOn semidiscrete constant mean curvature surfaces and their associated families
  • Datei
  • DOI10.1007/s00605-016-0929-6
  • Persistent Identifier
  • Erschienen inMonatshefte für Mathematik
  • Band182
  • Erscheinungsjahr2017
  • Heft3
  • Seiten537-563
  • ISSN1436-5081
  • ZugriffsrechteCC-BY
  • Download Statistik328
  • Peer ReviewJa
  • AbstractThe present paper studies semidiscrete surfaces in three-dimensional Euclidean space within the framework of integrable systems. In particular, we investigate semidiscrete surfaces with constant mean curvature along with their associated families. The notion of mean curvature introduced in this paper is motivated by a recently developed curvature theory for quadrilateral meshes equipped with unit normal vectors at the vertices, and extends previous work on semidiscrete surfaces. In the situation of vanishing mean curvature, the associated families are defined via a Weierstrass representation. For the general cmc case, we introduce a Lax pair representation that directly defines associated families of cmc surfaces, and is connected to a semidiscrete sinh-Gordon equation. Utilizing this theory we investigate semidiscrete Delaunay surfaces and their connection to elliptic billiards.